Schizophrenia.com

Withdrawals from suppl ements?

These last three days I have had a bug and haven’t felt like eating much. I am still taking my meds but haven’t felt like taking my nac or sarcosine.

Don’t know if it is coincidence but I feel mentally very weird now. I have noted in the past sudden stopping of l-theanine can lead to withdrawals. I propose it may be similar for nac and sarcosine.

Will take some now and report back later

2 Likes

I’m going to take NAC everyday until the day I die. Interesting though.

2 Likes

I’ve just ordered NAC. :astonished: I’ll keep an eye open for withdrawals.

1 Like

I think if there are withdrawals they can be easily managed with a responsible taper down. I think sudden withdrawal of anything psychotropic isn’t advised.

Probably good advice.

1 Like

It’s probably the Sarcosine. I remember I stopped taking it after 2 weeks and felt withdrawal.

1 Like

I don’t think there is withdrawal from NAC, although I could be wrong. I didn’t find any articles that state that there is one.

1 Like

Thanks for looking into that @DNA!

1 Like

Not a problem 15

1 Like

I always thought that frontal lobe dysfunction was due low levels of dopamine. I could be wrong I could be right. But I found something interesting.

“In populations with schizophrenia, dysfunction in glutamate metabolism and decreased glutamate levels in the pre-frontal cortex have been reported”

2 Likes